I am 46, has been having itching & red papable rashes all over body especially on chest, face, and lower limbs since last one year or more with only little relief with antihistamines (doctors have tried different groups of antihistamies for a courses of one to two months with only mild-moderate temporary relief, I have done many courses so far lasting months) My only Medical history is of recurrent diarrhea, spasmodic abdominal pains (episodes once or twice in a month) diagnosed as gastritis with some relief with omperazole. I am not on any regular medication beside antihistamines. No family history of any dermal disease. Could you please tell me what could be possible reason and treatment. Many thanks
For such symptoms, contact dermatitis, eczema and psoriasis should be ruled out. Psoriasis is a long-term (chronic) skin problem that causes skin cells to grow too quickly, resulting in thick, white, silvery, or red patches of skin.It is thought that psoriasis occurs when the immune system overreacts, causing inflammation and flaking of skin.
I suggest you to get the diagnosis confirmed from a dermatologist after examination and biopsy.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.